# SDR AU000201023

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 9980035
- Condition: Froze
- Location: Mlg
- Component: Cleveland, 40203
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) WHEN AIRCRAFT LANDED, BOTH MAIN WHEEL TIRES WERE FLATTENED.  BOTH BRAKE UNITS ON LEFT SIDE WERE FOUND TO BE FROZEN NOT ALLOWING WHEELS TO ROTATE ON LANDING.  AIRCRAFT HAD TAXIED THROUGH DRIFTING SNOW DURING DEPARTURE PROVIDING A SOURCE OF WATER FOR SUBSEQUENT FREEZING.
